Alert archive / Michigan / Wind Advisories in 2019

Wind Advisory 6, NWS Grand Rapids, MI

November 26, 201911 counties in Michigan

NWS Grand Rapids, MI issued this wind advisory at Nov 26, 2019, 3:04 PM EST for 11 counties in Michigan. It took effect at Nov 27, 2019, 4:00 AM EST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Nov 26, 2019, 3:04 PM EST (20:04 UTC)
In effect from
Nov 27, 2019, 4:00 AM EST
Expired
Nov 27, 2019, 9:00 PM EST
In force
17 hr
Issued by
NWS Grand Rapids, MI

Counties Barry County, MI, Calhoun County, MI, Clinton County, MI, Eaton County, MI, Ingham County, MI, Ionia County, MI, Jackson County, MI, Kent County, MI, Mason County, MI, Muskegon County, MI, Oceana County, MI

The radar

The Grand Rapids radar (KGRR), 21 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.1 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2019-11-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2019-11-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1079 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

431 
WWUS73 KGRR 262004
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
304 PM EST Tue Nov 26 2019

MIZ056-064-071-072-270415-
/O.UPG.KGRR.HW.A.0001.191127T1200Z-191128T0000Z/
/O.NEW.KGRR.HW.W.0002.191127T0900Z-191128T0200Z/
Ottawa-Allegan-Van Buren-Kalamazoo-
Including the cities of Grand Haven, Jenison, Holland, 
South Haven, and Kalamazoo
304 PM EST Tue Nov 26 2019

...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 9 PM EST WEDNESDAY...

The National Weather Service in Grand Rapids has issued a High
Wind Warning...which is in effect from 4 AM to 9 PM EST
Wednesday. the High Wind Watch is no longer in effect. 


HAZARDOUS WEATHER...

 * Winds gusts in excess of 60 mph are possible Wednesday.

IMPACTS...

 * Power outages are possible.

 * Airline flights may be delayed.

 * High profile vehicles could be difficult to operate and downed
   trees and power lines could impact holiday travel. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 
 * A High Wind Warning means a hazardous high wind event is
expected or occurring. Sustained wind speeds of at least 40 mph
or gusts of 58 mph or more can lead to property damage.

&&

$$

MIZ057>059-065>067-073-074-270415-
/O.UPG.KGRR.HW.A.0001.191127T1200Z-191128T0000Z/
/O.NEW.KGRR.WI.Y.0006.191127T0900Z-191128T0200Z/
Kent-Ionia-Clinton-Barry-Eaton-Ingham-Calhoun-Jackson-
Including the cities of Grand Rapids, Ionia, St. Johns, Hastings,
Charlotte, Lansing, Battle Creek, and Jackson
304 PM EST Tue Nov 26 2019

...WIND ADVISORY IN EFFECT FROM 4 AM TO 9 PM EST WEDNESDAY...

The National Weather Service in Grand Rapids has issued a Wind
Advisory...which is in effect from 4 AM to 9 PM EST Wednesday.
the High Wind Watch is no longer in effect. 

HAZARDOUS WEATHER...

 * Winds gusts to 50 mph are possible Wednesday.

IMPACTS...

 * Power outages are possible.

 * Airline flights may be delayed.

 * High profile vehicles could be difficult to operate and 
   downed trees and power lines could impact holiday travel. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * Winds this strong can make driving difficult...especially for
high profile vehicles. Use extra caution.

&&

$$

MIZ037-043-050-270415-
/O.UPG.KGRR.HW.A.0001.191127T1200Z-191128T0000Z/
/O.NEW.KGRR.WI.Y.0006.191127T2100Z-191128T0200Z/
Mason-Oceana-Muskegon-
Including the cities of Ludington, Hart, and Muskegon
304 PM EST Tue Nov 26 2019

...WIND ADVISORY IN EFFECT FROM 4 PM TO 9 PM EST WEDNESDAY...

The National Weather Service in Grand Rapids has issued a Wind
Advisory...which is in effect from 4 PM to 9 PM EST Wednesday.
the High Wind Watch is no longer in effect. 


HAZARDOUS WEATHER...

 * Winds gusts to 50 mph are possible Wednesday.

IMPACTS...

 * Power outages are possible.

 * Airline flights may be delayed.

 * High profile vehicles could be difficult to operate and downed
   trees and power lines could impact holiday travel. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * Winds this strong can make driving difficult...especially for
high profile vehicles. Use extra caution.

&&

$$
5 follow-up statements
582 
WWUS73 KGRR 270114
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
814 PM EST Tue Nov 26 2019

MIZ056-064-071-072-270915-
/O.CON.KGRR.HW.W.0002.191127T0900Z-191128T0200Z/
Ottawa-Allegan-Van Buren-Kalamazoo-
Including the cities of Grand Haven, Jenison, Holland, 
South Haven, and Kalamazoo
814 PM EST Tue Nov 26 2019

...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 AM TO 9 PM EST
WEDNESDAY...

HAZARDOUS WEATHER...

 * Southwest winds gusts in excess of 60 mph, especially along the
   immediate lakeshore. Winds will turn west during the afternoon
   and northwest during the evening. 

IMPACTS...

 * Fallen tree limbs may block roadways and cause power outages. 

 * High profile vehicles may become difficult to operate, 
   especially on north to south roadways.

 * The worst impacts are expected along the immediate Lake 
   Michigan shoreline. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * Use extra caution while driving, especially north to south
   roads. 

 * Prepare for a power outage with non-perishable food, extra 
   batteries, and sources of light. 

&&

$$

MIZ057>059-065>067-073-074-270915-
/O.CON.KGRR.WI.Y.0006.191127T0900Z-191128T0200Z/
Kent-Ionia-Clinton-Barry-Eaton-Ingham-Calhoun-Jackson-
Including the cities of Grand Rapids, Ionia, St. Johns, Hastings,
Charlotte, Lansing, Battle Creek, and Jackson
814 PM EST Tue Nov 26 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 PM EST
WEDNESDAY...

HAZARDOUS WEATHER...

 * Southwest wind gusts in excess of 45 mph. Winds will turn west
   during the afternoon and northwest during the evening. 

IMPACTS...

 * Fallen tree limbs may block roadways and cause scattered power
   outages. 

 * High profile vehicles may become difficult to operate,
   especially on north to south roadways.

 * The worst impacts are expected along the immediate Lake 
   Michigan shoreline. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * Use extra caution while driving, especially north to south
   roads. 

 * While not expected to be widespread, prepare for a power outage
   with non-perishable food, extra batteries, and sources of
   light. 

&&

$$

MIZ037-043-050-270915-
/O.CON.KGRR.WI.Y.0006.191127T2100Z-191128T0200Z/
Mason-Oceana-Muskegon-
Including the cities of Ludington, Hart, and Muskegon
814 PM EST Tue Nov 26 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM TO 9 PM EST
WEDNESDAY...

HAZARDOUS WEATHER...

 * Southwest wind gusts in excess of 45 mph, especially along the
   lakeshore. Winds will turn northwest during the afternoon. 

IMPACTS...

 * Fallen tree limbs may block roadways and cause scattered power
   outages. 

 * High profile vehicles may become difficult to operate,
   especially on north to south roadways.

 * The worst impacts are expected along the immediate Lake 
   Michigan shoreline. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * Use extra caution while driving, especially north to south
   roads. 

 * While not expected to be widespread, prepare for a power outage
   with non-perishable food, extra batteries, and sources of
   light. 

&&

$$

BORCHARDT
972 
WWUS73 KGRR 270805
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
305 AM EST Wed Nov 27 2019

MIZ056-064-071-072-271615-
/O.CON.KGRR.HW.W.0002.191127T0900Z-191128T0200Z/
Ottawa-Allegan-Van Buren-Kalamazoo-
Including the cities of Grand Haven, Jenison, Holland, 
South Haven, and Kalamazoo
305 AM EST Wed Nov 27 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

HAZARDOUS WEATHER...

 * Southwest winds gusts in excess of 60 mph. Winds will turn 
   west during the afternoon and northwest during the evening. 

IMPACTS...

 * Fallen tree limbs may block roadways and cause power outages.

 * High profile vehicles may become difficult to operate,
   especially on north to south roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * Use extra caution while driving, especially north to south 
   roads. 

 * Prepare for a power outage with non-perishable food, extra 
   batteries, and sources of light. 

&&

$$

MIZ057>059-065>067-073-074-271615-
/O.CON.KGRR.WI.Y.0006.191127T0900Z-191128T0200Z/
Kent-Ionia-Clinton-Barry-Eaton-Ingham-Calhoun-Jackson-
Including the cities of Grand Rapids, Ionia, St. Johns, Hastings,
Charlotte, Lansing, Battle Creek, and Jackson
305 AM EST Wed Nov 27 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING...

HAZARDOUS WEATHER...

 * Southwest wind gusts in excess of 45 mph. Winds will turn 
   west during the afternoon and northwest during the evening. 

IMPACTS...

 * Fallen tree limbs may block roadways and cause scattered 
   power outages. 

 * High profile vehicles may become difficult to operate, 
   especially on north to south roadways. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * Use extra caution while driving, especially north to south
   roads, and be especially careful after dark when road debris is
   harder to see.
   

 * While not expected to be widespread, prepare for a power outage
   with non-perishable food, flashlights and extra batteries.

&&

$$

MIZ037-043-050-271615-
/O.CON.KGRR.WI.Y.0006.191127T2100Z-191128T0200Z/
Mason-Oceana-Muskegon-
Including the cities of Ludington, Hart, and Muskegon
305 AM EST Wed Nov 27 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
9 PM EST THIS EVENING...

HAZARDOUS WEATHER...

 * Southwest wind gusts in excess of 45 mph. Winds will turn 
   northwest during the afternoon. 

IMPACTS...

 * Fallen tree limbs may block roadways and cause scattered 
   power outages. 

 * High profile vehicles may become difficult to operate,
   especially on north to south roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * Use extra caution while driving, especially north to south
   roads, and be especially careful after dark when road debris 
   is harder to see.

 * While not expected to be widespread, prepare for a power outage
   with non-perishable food, and flashlights and extra batteries.
   

&&

$$
812 
WWUS73 KGRR 271709
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
1209 PM EST Wed Nov 27 2019

MIZ056-064-071-072-280115-
/O.CON.KGRR.HW.W.0002.000000T0000Z-191128T0200Z/
Ottawa-Allegan-Van Buren-Kalamazoo-
Including the cities of Grand Haven, Jenison, Holland, 
South Haven, and Kalamazoo
1209 PM EST Wed Nov 27 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

HAZARDOUS WEATHER...

 * Southwest wind gusts in excess of 60 mph. Winds will turn west
   during the afternoon and northwest during the evening. 

IMPACTS...

 * Fallen tree limbs may block roadways and cause power outages.

 * High profile vehicles may become difficult to operate, 
   especially on north to south roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * Use extra caution while driving, especially north to south 
   roads. 

 * Prepare for a power outage with non-perishable food, extra 
   batteries, and sources of light. 

&&

$$

MIZ037-043-050-280115-
/O.EXT.KGRR.WI.Y.0006.191127T1709Z-191128T0200Z/
Mason-Oceana-Muskegon-
Including the cities of Ludington, Hart, and Muskegon
1209 PM EST Wed Nov 27 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM EST THIS EVENING...

the Wind Advisory is now in effect until 9 PM EST this evening. 

HAZARDOUS WEATHER...

 * Southwest wind gusts in excess of 45 mph. Winds will turn 
   northwest during the afternoon. 

IMPACTS...

 * Fallen tree limbs may block roadways and cause scattered 
   power outages. 

 * High profile vehicles may become difficult to operate, 
   especially on north to south roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * Use extra caution while driving, especially north to south 
   roads, and be especially careful after dark when road debris 
   is harder to see. 

 * While not expected to be widespread, prepare for a power 
   outage with non-perishable food, and flashlights and extra 
   batteries. 

&&

$$

MIZ057>059-065>067-073-074-280115-
/O.CON.KGRR.WI.Y.0006.000000T0000Z-191128T0200Z/
Kent-Ionia-Clinton-Barry-Eaton-Ingham-Calhoun-Jackson-
Including the cities of Grand Rapids, Ionia, St. Johns, Hastings,
Charlotte, Lansing, Battle Creek, and Jackson
1209 PM EST Wed Nov 27 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING...

HAZARDOUS WEATHER...

 * Southwest wind gusts in excess of 45 mph. Winds will turn west
   this afternoon and northwest during the evening. 

IMPACTS...

 * Fallen tree limbs may block roadways and cause scattered 
   power outages. 

 * High profile vehicles may become difficult to operate, 
   especially on north to south roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * Use extra caution while driving, especially north to south 
   roads, and be especially careful after dark when road debris 
   is harder to see. 

 * While not expected to be widespread, prepare for a power 
   outage with non-perishable food, flashlights and extra 
   batteries. 

&&

$$

DUKE
776 
WWUS73 KGRR 272046
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
346 PM EST Wed Nov 27 2019

MIZ056-064-071-072-280200-
/O.CON.KGRR.HW.W.0002.000000T0000Z-191128T0200Z/
Ottawa-Allegan-Van Buren-Kalamazoo-
Including the cities of Grand Haven, Jenison, Holland, 
South Haven, and Kalamazoo
346 PM EST Wed Nov 27 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

HAZARDOUS WEATHER...

 * Southwest wind gusts in excess of 60 mph. West winds will
   become northwest this evening.
   

IMPACTS...

 * Fallen tree limbs may block roadways and cause power outages.

 * High profile vehicles may become difficult to operate, 
   especially on north to south roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * Use extra caution while driving, especially north to south 
   roads. 

 * Prepare for a power outage with non-perishable food, extra 
   batteries, and sources of light. 

&&

$$

MIZ057>059-065>067-073-074-280200-
/O.CON.KGRR.WI.Y.0006.000000T0000Z-191128T0200Z/
Kent-Ionia-Clinton-Barry-Eaton-Ingham-Calhoun-Jackson-
Including the cities of Grand Rapids, Ionia, St. Johns, Hastings,
Charlotte, Lansing, Battle Creek, and Jackson
346 PM EST Wed Nov 27 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING...

HAZARDOUS WEATHER...

 * Southwest wind gusts in excess of 50 mph. Winds will turn west
   this afternoon and northwest during the evening. 

IMPACTS...

 * Fallen tree limbs may block roadways and cause scattered 
   power outages. 

 * High profile vehicles may become difficult to operate, 
   especially on north to south roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * Use extra caution while driving, especially north to south 
   roads, and be especially careful after dark when road debris 
   is harder to see. 

 * While not expected to be widespread, prepare for a power 
   outage with non-perishable food, flashlights and extra 
   batteries. 

&&

$$

MIZ037-043-050-280200-
/O.CON.KGRR.WI.Y.0006.000000T0000Z-191128T0200Z/
Mason-Oceana-Muskegon-
Including the cities of Ludington, Hart, and Muskegon
346 PM EST Wed Nov 27 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING...

HAZARDOUS WEATHER...

 * West wind gusts in excess of 50 mph. Winds will turn northwest
   this evening. 

IMPACTS...

 * Fallen tree limbs may block roadways and cause scattered 
   power outages. 

 * High profile vehicles may become difficult to operate, 
   especially on north to south roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * Use extra caution while driving, especially north to south 
   roads, and be especially careful after dark when road debris 
   is harder to see. 

 * While not expected to be widespread, prepare for a power 
   outage with non-perishable food, and flashlights and extra 
   batteries. 

&&

$$
676 
WWUS73 KGRR 280205
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
905 PM EST Wed Nov 27 2019

MIZ056-064-071-072-280315-
/O.EXP.KGRR.HW.W.0002.000000T0000Z-191128T0200Z/
Ottawa-Allegan-Van Buren-Kalamazoo-
Including the cities of Grand Haven, Jenison, Holland, 
South Haven, and Kalamazoo
905 PM EST Wed Nov 27 2019

...HIGH WIND WARNING HAS EXPIRED...

The High Wind Warning is no longer in effect. A few gusts to 45 
mph are still possible through Midnight, otherwise winds will 
gradually diminish overnight. 

&&

$$

MIZ037-043-050-057>059-065>067-073-074-280315-
/O.EXP.KGRR.WI.Y.0006.000000T0000Z-191128T0200Z/
Mason-Oceana-Muskegon-Kent-Ionia-Clinton-Barry-Eaton-Ingham-
Calhoun-Jackson-
Including the cities of Ludington, Hart, Muskegon, Grand Rapids, 
Ionia, St. Johns, Hastings, Charlotte, Lansing, Battle Creek, 
and Jackson
905 PM EST Wed Nov 27 2019

...WIND ADVISORY HAS EXPIRED...

The Wind Advisory is no longer in effect. A few gusts to 40 mph 
are still possible through Midnight, otherwise winds will 
gradually diminish overnight. 

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this wind advisory went out at Nov 26, 2:52 PM EST, 12 minutes earlier.

Area forecast discussion, Nov 26, 2:52 PM EST, 12 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
252 PM EST Tue Nov 26 2019

LATEST UPDATE...
Synopsis/Discussion/Marine

.SYNOPSIS...
Issued at 252 PM EST Tue Nov 26 2019

- Rain Late Today, Snow Showers and Windy Wednesday

- Fair Weather for Thanksgiving

- Weekend Weather System with Rain/Snow Saturday and Snow Sunday

&&

.DISCUSSION...(This evening through next Tuesday)
Issued at 252 PM EST Tue Nov 26 2019

A deep low pressure system originating from the plains will arrive
this evening bringing rain that will start for southwestern areas
first as it moves northwards. There will be a slight convection
element to these showers, so a few rumbles of thunder will be
possible through the overnight hours. As this low tracks through
the area, the primary concern will be strong winds. Wind gusts
along the lakeshore are expected to peak up to 50-60mph by late
Wednesday morning into the afternoon from Grand Haven southwards,
while areas northwards may see slightly lesser winds around
45-55mph. Meanwhile inland areas generally from I-96 southwards
will see wind gusts on the order of 40-55mph, while wind gusts up
to 30-40mph will be possible for areas north of I-96. Scattered
power outages will be possible, along with substantial beach and
dune erosion potentially worse than what we've seen yet this year.
As this low pressure system tracks northeastward, cold advection
will usher in colder air along the backside of this system helping
change precipitation to snow by Wednesday evening and overnight.

Conditions improve for the holiday on Thursday as ridging supports
fair weather with lighter winds. Temperatures should range from
the mid to upper 30s under mostly cloudy skies.

Next period for focus will then be on the weekend, as another slow
moving storm system moves through the region. Starting on Friday
afternoon and evening, precipitation will start off as a rain/snow
mix through much of Saturday, before colder air moves in Sunday
evening bringing some possible accumulating snow. Slick travel may
be possible late in the day Sunday into Sunday night. Conditions
dry out into the start of the work week as high pressure builds
back onto the region.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1247 PM EST Tue Nov 26 2019

VFR skies prevail this afternoon. Into late this evening and
overnight, low clouds with rain will move into the area from the
south. Conditions will deteriorate quickly with IFR/LIFR ceilings
lasting through much of the overnight hours. Visibilities will
also be reduced thanks to pockets of rainfall. Rain will diminish
through the morning hours with improving ceilings and visibility,
but southeasterly winds will simultaneously increase as they
shift more southerly, then westerly through the morning and into
the afternoon. Strong winds will prevail through much of tomorrow,
with sustained winds up to 15 to 25 knots, gusting to 30 to 50
knots with the strongest winds along the lakeshore and in far
southwestern lower MI.

&&

.MARINE...
Issued at 252 PM EST Tue Nov 26 2019

Quiet conditions continue today before easterly winds build late
today into early Wednesday. Winds will shift southerly through the
morning and build to 30-35 knots. Winds will then gradually veer
westerly and peak at 40 knots with gusts over 50 knots possible.
Wave heights will build to 10-15 feet with the highest waves peaking
Wednesday afternoon and evening. Beach erosion and flooding along
the West Michigan lakeshore and river channels is possible. This
storm is expected to be stronger than previous storms this fall,
and the worst conditions with the highest impacts are expected to
be from Grand Haven southwards.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...Wind Advisory from 4 AM to 9 PM EST Wednesday for MIZ057>059-
     065>067-073-074.

     Lakeshore Flood Warning from 3 AM Wednesday to 4 AM EST Thursday
     for MIZ037-043-050-056-064-071.

     High Wind Warning from 4 AM to 9 PM EST Wednesday for MIZ056-064-
     071-072.

     Wind Advisory from 4 PM to 9 PM EST Wednesday for MIZ037-043-050.

LM...Gale Warning from 3 AM Wednesday to 1 AM EST Thursday for
     LMZ847>849.

     Storm Warning from 3 AM Wednesday to 1 AM EST Thursday for
     LMZ844>846.

&&

SYNOPSIS...Honor
DISCUSSION...Honor
AVIATION...Honor
MARINE...Honor
Hazardous weather outlook, Nov 26, 12:16 PM EST, 2 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Grand Rapids MI
1216 PM EST Tue Nov 26 2019

MIZ037>040-043>046-050>052-056>059-064>067-071>074-271730-
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
1216 PM EST Tue Nov 26 2019

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

High winds from a strong storm system moving through the are will
occur from a potential convective line just ahead of the cold
front prior to sunrise then the synoptic wind gusts in the
afternoon as the cold air comes in. The highest gusts, possibly
over 60 mph are expected south of Grand Haven and mostly near and
west of US-31. Inland of that near and south of I-96 expect winds
to gust to 50 to 55 mph in the afternoon into the evening. This
will likely result in power outages from falling tree and tree
limbs.

Also expect significant coastal flooding of beaches and erosion
of sand dunes due the high waves, possibly over 15 feet.

Another system this coming weekend will likely have a variety of
winter weather impacts that will likely impact travel through the
area both Saturday and Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ844>849-271730-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
1216 PM EST Tue Nov 26 2019

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...This Afternoon and Tonight

A line of storms is expected to move across the near shore waters
in the 4 am to 7 am time frame. These storms will likely have
high winds and large waves assoicated with them as well as very
low visibilities due to blowing spray and very heavy rain.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Storm force winds are expected Wednesday south of Grand Haven and
Gales are expected north of Grand Haven. With waves expected to
exceed 10 feet the combination of those winds and waves will
result in very dangerous conditions.

Another storm is expected to move through the area Saturday and
Sunday. This storm may have high winds, waves, and winter
precipitation associated with it.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

wdm

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 11:44 AM ESTGale WarningGRR40 hr
Nov 26, 11:44 AM ESTStorm WarningGRR40 hr
Nov 26, 2:56 PM ESTLakeshore Flood WarningGRRAllegan, Mason, Muskegon, Oceana, Ottawa, Van Buren37 hr
Nov 26, 3:04 PM ESTHigh Wind WarningGRRAllegan, Kalamazoo, Ottawa, Van Buren30 hr

Nearby

Wind Advisories in Michigan, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.